MathSciNet Relay Station
MathSciNet bibliographic data
MR730319 (85m:33006) 33A35
Saigo, Megumi On properties of the Appell hypergeometric functions $F\sb{2}$ and $F\sb{3}$ and the generalized Gauss function $\sb{3}F\sb{2}$. Bull. Central Res. Inst. Fukuoka Univ. No. 66 (1983), 27–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement